Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Some Results on Trans-Sasakian Manifolds admitting Semi-symmetric Non Metric Connection


R. P. Kushwaha


TIn the present paper we obtained several results on trans-sasakian manifold,
admitting semi-symmetric non metric connection under the condition, ϕ(grad α)= (n − 2) grad β.

Keywords and Phrases : Trans-sasakian manifolds,semi-symmetric non metric connection

Received date : 26 May, 2011

Accepted date: January 25, 2012

cited by: J.T.S. Vol. 6 No.1 (2012), pp.137-143

Download PDF